MAUDE Adverse Event Report: S.B.M. SAS ComposiTCP Suture Anchors; ComposiTCP Double Loaded BroadBand Suture Anchor

S.B.M. SAS ComposiTCP Suture Anchors; ComposiTCP Double Loaded BroadBand Suture Anchor
Model Number 110026109
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rupture (2208); Unspecified Musculoskeletal problem (4535)
Type of Reportable Event Serious Injury
Event or Problem Description
Mfr report #: 3004549189-2026-00007.(b)(6) is the us initial importer for s.B.M.Sas.Manufacturer file(b)(4).Incident occurred in france.Complaint description: malunion of the cuff tear fixation, reoperation (b)(6)2025.The device was a compositcp 5.5 mm double loaded broadband suture anchor, ref.(b)(4), lot 243434, implanted on (b)(6)2024 at clinique mutualiste de bretagne, quimper.Malunion of the rotator cuff tear fixation occurred and a reoperation was performed on (b)(6)2025, which included removal of the devices and a new rotator cuff repair.The device is not available for evaluation.The complaint was reported to the manufacturer as part of an ongoing retrospective clinical study by its distributor.Manufacturer investigation: lot 243434 (assembly of 50 devices) had no rejects and no incidents during manufacturing and meets specifications.The surgeon indicated that the event was unrelated to the device: the patient had sleeve surgery prior to the shoulder surgery, which induced nutritional deficiency and impacted the healing process.The manufacturer concluded the issue is not related to the quality of the devices, notes the risk of postoperative re-tear is identified in its risk assessment, and has closed the complaint file.(b)(6) first received this event from the manufacturer on 16-sep-2026 as the manufacturer's follow-up #1 (additional information) dated (b)(6)2026; manufacturer related report number (b)(4).

Brand Name
ComposiTCP Suture Anchors
Common Device Name
ComposiTCP Double Loaded BroadBand Suture Anchor
Manufacturer (Section D)
S.B.M. SAS
zi du monge
lourdes 65100
FR  65100
MDR Report Key50785629
Report Number3012602431-2026-00091
Device Sequence Number9525156
Product Code MAI
UDI-Device Identifier03760154008259
UDI-Public03760154008259
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2025
Report Date (Section F) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number110026109
Device Lot Number243434
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/16/2026
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA09/16/2026